Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4839
Title: Sull’invarianza della completa regolarità e della metrizzabilità
On the invariance of complete regularity and metrizability
Authors: Cammaroto, F.
Ielo, C.
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: F. Cammaroto, C. Ielo, “Sull’invarianza della completa regolarità e della metrizzabilità”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 97-104.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: 
Diamo delle dimostrazioni alternative ai teoremi di Chaber e Balachandran rispettivamente per suriezioni continue aperte e chiuse e suriezioni continue a fibre finite aperte e chiuse.

Alternate proofs of Chaber's and Balachandran1s results respectively for clopen continuous surjection and clopen fibers finite continuous surjection are given.
Type: Article
URI: http://hdl.handle.net/10077/4839
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:
File Description SizeFormat
CammarotoIeloRendMat21.pdf561.72 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

666
Last Week
11
Last month
checked on Sep 21, 2021

Download(s)

268
checked on Sep 21, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.